# SDR ABXA9900852

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155503
- Condition: Corroded
- Location: Bs 980 - 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTAL BETWEEN STATIONS 980 - 996 AND LONGERONS N27 AND 28 LEFT CORRODED AROUND NUT PLATES. REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
